# SDR CALA9601135

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Engine: Ge CFM563B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8062493
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 31,308 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 ENGINE FLAMED OUT ON APPROACH TO IAH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE FUEL CONTROL UNIT.  THE FUEL PUMP WAS ALSO REPLACED.  THE ENGINE WAS TRIMMED PER MM 71-00-01 AND ALL PARAMETERS WERE NORMAL WITH NO LEAKS NOTED.
